Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The pre-Frattini residual


Author: H. Bechtell
Journal: Proc. Amer. Math. Soc. 55 (1976), 267-270
MSC: Primary 20D10
DOI: https://doi.org/10.1090/S0002-9939-1976-0409633-6
MathSciNet review: 0409633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of a prefrattini subgroup in a finite solvable group is related to the structure of the prefrattini residual, that is, the residual for the formation of solvable $ nC$-groups. In particular this structure can be identified with the system normalizers of a lower nilpotent series in the prefrattini residual. Moreover, the prefrattini subgroups form a complete conjugate class within this residual and also contain the system normalizers of the residual.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409633-6
Keywords: Finite solvable group, prefrattini subgroups
Article copyright: © Copyright 1976 American Mathematical Society